# SDR HALA2018022000046

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 31,191 hours, 44,766 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENG L COMP STALL, BTB. BORESCOPED NR 1 ENG LPC MM 72-31-00-200-802, MM HPC 72-33-00-200-801, MM HPT 72-50-00-200-802 AND LPT MM 72-50-00-200-801 FOUND NO DEFECTS NOTED. ACCOMPLISHED TEST 4- ENGINE POWER ASSURANCE CHECK ON NR 1 ENGINE PER AMM 71-00-13-710-802. OPS NORMAL. OK FOR SERVICE.
